# SDR IPXA2019060342754

- Difficulty date: May 20, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING FIXED L/E RIB/FORMER IS CRACKED AT STA. XOS.=485.REMOVED, FABRICATED AND REPLACED L/H WING FIXED L/E RIB/FORMER IAW DWG. ARB2931 AND SRM 51-33-01. (MINOR)
